# SDR ASAA2022071539086

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 94 hours, 32 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Expired
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAV DATABASE EXPIRED ON 7/13/2022. GROUNDED - YES. C/W ASA TASK CARD 34-ASA-05 FLIGHT MANAGEMENT COMPUTER NAVIGATION DATABASE UPDATE.
